MathSciNet Relay Station
MathSciNet bibliographic data
MR303264 (46 #2402) 46B99
Holub, J. R. A characterization of subspaces of $L\sp{p}(\mu )$. Studia Math. 42 (1972), 265–270.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement